# SDR DALA1213470963

- Difficulty date: February 29, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 58,036 hours, 43,806 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY  PATHWAY LIGHTING AT ROW 2C IN THE CABIN, WAS INOPERATIVE.  MAINTENANCE REPLACED THE WIRE HARNESS AND FUNCTIONALLY CHECKED THE SYSTEM.
